# SDR AALA202108309982

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 35,165 hours, 14,441 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCKING MECHANISM FOR FORWARD LAVATORY DOOR INOPERATIVE. ADJUSTED LAVATORY 1 DOOR PER AMM 25-40-00.
